# SDR QXEA9600121

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11036
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Condition: Cracked
- Location: Bs 1890
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOGITUDINAL BOX BEAM AT RT SIDE OF PANEL 21A IS CRACKED AT FORWARD PRESS BULKHEAD.  CRACK IS LOCATED ON TOP INBOARD CORNER.  CRACK NOTED DURING C-CHECK.  CRACK REPAIRED I/A/W EA 28-53-327.
